my sister is admitted as she fainted last night...
she tod me she took clobazam too muxh 1 day!
so i want to know its antidote!!!
plz hurry up guys!!!
If someone od's on benzodiazepines, you need to get them to a doctor immediately, they need supportive care and possibly a drug called flumazenil. We are not an emergency resource here, with time differences you're not going to always get an immediate answer. It would have helped to know how much she took too, and if she is prescribed it.
- Clobazam Information for Consumers
- Clobazam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobazam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 10 answers
Posted 28 Jan 2012 • 1 answer
Posted 22 Mar 2012 • 1 answer
Posted 26 Sep 2014 • 2 answers
Acetaminophen Overdose - I took an overdose of Tylenol in May & I have not felt good or like myself?
Posted 27 Sep 2016 • 0 answers